Open Access
Translator Disclaimer
SUMMER 2015 Abstract Volterra equations with state-dependent delay
Carlos Lizama, M. Pilar Velasco
J. Integral Equations Applications 27(2): 219-231 (SUMMER 2015). DOI: 10.1216/JIE-2015-27-2-219

Abstract

By using the theory of resolvent families, fixed point theorems and measures of noncompactness, we prove the existence of mild solutions on a compact interval for a semilinear Volterra equation with state-dependent delay. An example is given.

Citation

Download Citation

Carlos Lizama. M. Pilar Velasco. "Abstract Volterra equations with state-dependent delay." J. Integral Equations Applications 27 (2) 219 - 231, SUMMER 2015. https://doi.org/10.1216/JIE-2015-27-2-219

Information

Published: SUMMER 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1328.34075
MathSciNet: MR3395969
Digital Object Identifier: 10.1216/JIE-2015-27-2-219

Subjects:
Primary: 26A33 , 34A08 , 34K37 , 45G05 , 45J05

Keywords: ‎Banach spaces , fixed point , measure of noncompactness , mild solution , ‎resolvent family , state-dependent delay , Volterra equations

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.27 • No. 2 • SUMMER 2015
Back to Top